On stratonovich and skorohod stochastic calculus for gaussian processes

Yaozhong Hu, Maria Jolis, Samy Tindel

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

In this article, we derive a Stratonovich and Skorohod-type change of variables formula for a multidimensional Gaussian process with low Hölder regularity γ (typically γ ≤ 1/4). To this aim, we combine tools from rough paths theory and stochastic analysis. © Institute of Mathematical Statistics, 2013.
Original languageEnglish
Pages (from-to)1656-1693
JournalAnnals of Probability
Volume41
Issue number3 A
DOIs
Publication statusPublished - 1 May 2013

Keywords

  • Gaussian processes
  • Itô's formula
  • Malliavin calculus
  • Rough paths

Fingerprint Dive into the research topics of 'On stratonovich and skorohod stochastic calculus for gaussian processes'. Together they form a unique fingerprint.

Cite this